# SDR DXTA2022111674040

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 13,069 hours, 10,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: PREVIOUS WRITE UP. MAIN ENTRY DOOR VENT DOOR AND DOOR HANDLE LIGHTS ILLUMINATED ON SIX PACK. THE TWO MIDDLE LIGHTS OF THE SIX PACK LIGHTS. IN ADDITION CABIN DOOR ANNUNCIATOR IS ILLUMINATED. CYCLED MULTIPLE TIMES UNSUCCESSFULLY // SIGNOFF// REMOVED STAIR COVER TO GAIN ACCESS TO THE VENT DOOR SOLENOID AND WIRING, FOUND NO DEFECT WITH SOLENOID OR WIRING, LUBED SWITCHES AND DOOR HANDLE OP'S CK GOOD AT THE REQUEST OF NETJETS MCC WE SENT THEM A SHORT VIDIO OF THE OPERATION AND THEY AGREED TO RTS THE AIRCRAFT. ALL WORK IAW CE-560XLS MM CH 52-10-02 AND 52-70-00 OP'S CK GOOD.
